Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A remark on one-sided approximation


Authors: L. C. Eggan and Ivan Niven
Journal: Proc. Amer. Math. Soc. 12 (1961), 538-540
MSC: Primary 10.32
DOI: https://doi.org/10.1090/S0002-9939-1961-0131398-5
MathSciNet review: 0131398
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Segre, Lattice points in infinite domains, and asymmetric Diophantine approximations, Duke Math. J. vol. 12 (1945) pp. 337-365. MR 0012096 (6:258a)
  • [2] R. M. Robinson, Unsymmetrical approximation of irrational numbers, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 351-361. MR 0020583 (8:566b)
  • [3] -, The approximation of irrational numbers by fractions with odd or even terms, Duke Math. J. vol. 7 (1940) pp. 354-359. MR 0003009 (2:149c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.32

Retrieve articles in all journals with MSC: 10.32


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0131398-5
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society